MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH ADJUSTABLE CLAMP FOR MANDIBLE EXTERNAL FIXATOR; MANDIBLE DISTRACTION DEVICES

OBERDORF SYNTHES PRODUKTIONS GMBH ADJUSTABLE CLAMP FOR MANDIBLE EXTERNAL FIXATOR; MANDIBLE DISTRACTION DEVICES
Model Number 03.305.006
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Open or Close (2921); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during the surgery to place the external fixator of the mandibula, while using two (2) adjustable clamps, the nuts were hard and glued and it was not possible to loosen them easily.It was necessary to wait to sterilize the instruments to be able to release them, which caused an increase in surgical time.In addition it had to be supplemented with an additional patella of the external cuff fixator.The procedure was completed satisfactorily.There was no harm to the patient.This report is for one (1) adjustable clamp for mandible external fixator.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ADJUSTABLE CLAMP FOR MANDIBLE EXTERNAL FIXATOR
Common Device Name
MANDIBLE DISTRACTION DEVICES
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10581833
Report Number8030965-2020-07424
Device Sequence Number11472167
Product Code MQN
UDI-Device Identifier10887587009933
UDI-Public(01)10887587009933
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K040169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.305.006
Device Catalogue Number03.305.006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/21/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADJUSTABLE CLAMP FOR MANDIBLE EXTERNAL FIXATOR